# SDR USAA951028

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 520
- Part time: 27,587 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-3 CHECK INSPECTION, VISUALLY FOUND A 1.9 INCH SKIN CRACK LOCATED AT STATION 520 EXTENDING .9 INCH OUTBOARD AND 1 INCH INBOARD OF LBL 24.75.  INSTALLED DOUBLER.  (M)
